# SDR SWAA2024092038546

- Difficulty date: September 14, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES PACKS M1675 AND M1673 FAIL TEST<[01] REPLACED EMERGENCY BATTERIES PACKS M1673 AND M1675 PER AMM 33-51-06-960-805; STEP 4.A THRU 4.E(1-5);[02] VERIFIED ITEM 1.;[03] REPLACED EMERGENCY BATTERIES PACKS M1673 AND M1675 PER AMM 33-51-06-960-805; STEP 4.A THRU 4.E(1-5); PERFORMED GOOD EMERGENCY BATTERIES PACK PER AMM PER AMM 33-51-06-960-805; STEP 4.E.6. TASK CARD COMPLETED;[04] VERIFIED CORRECTIVE ACTION COMPLETE.
